# SDR SWIA2022122967051

- Difficulty date: December 8, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 21,059 hours, 11,859 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Out Of Limits
- Location: Frm 6 S19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE AT FR06 STGR 20-STGR19 HAS GAP PRESENT UNDER SHEAR PLATE RIVETS. REMOVED FASTENERS IN DISCREPANT LOCATION  FR06 STGR 20-STGR19. CLEANED DEBIS CREATING GAP BETWEEN SHEAR CLIP AND FUSELAGE SKIN AND REINSTALLED FASTENERS REF EMB 175 SRM 51-40-08. SHEAR CLIP FOUND TO BE PROPERLY MATED TO FUSELAGE SKIN AFTER REWORK PERFORMED. THIS ACTION DOES NOT EFFECT THE AIRCRAFT WEIGHT AND BALLANCE. REF CONTINUAITON CARD FOR CORRECTIVE ACTION DETAILS.
